# SDR TWAA0006005

- Difficulty date: April 14, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  THE LT OTBD SEAT TRACK WAS BLENDED BEYOND LIMITS,  STA 1231 TO 1240,  LONGERON 54.  REPLACED SEAT TRACK AT STA 1231 TO 1309 PER DRAWING 5930566.  ---CLOSED---
